# SDR SWAA072621

- Difficulty date: May 22, 2007
- Submitted: May 23, 2007
- Operation: Air carrier
- Aircraft: N306SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22946
- Aircraft time: 70,953 hours, 67,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546596
- Condition: Cracked
- Location: Bs 727b S13l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND FUSELAGE FRAME CRACKED AT BS 727B, STR 13L.  REPAIRED FRAME PER ER.
